# SDR SWAA2014120834795

- Difficulty date: October 30, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,567 hours, 65,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED BETWEEN BS 351 TO 360 BETWEEN STRINGER 19R TO 20R.  R & R SHEAR TIE IAW DWG & SRM.
